Translator Disclaimer
2017 Surfaces of globally $F$-regular type are of Fano type
Shinnosuke Okawa
Tohoku Math. J. (2) 69(1): 35-42 (2017). DOI: 10.2748/tmj/1493172126

Abstract

We prove that a projective surface of globally $F$-regular type defined over a field of characteristic zero is of Fano type.

Citation

Download Citation

Shinnosuke Okawa. "Surfaces of globally $F$-regular type are of Fano type." Tohoku Math. J. (2) 69 (1) 35 - 42, 2017. https://doi.org/10.2748/tmj/1493172126

Information

Published: 2017
First available in Project Euclid: 26 April 2017

zbMATH: 1374.14038
MathSciNet: MR3640012
Digital Object Identifier: 10.2748/tmj/1493172126

Subjects:
Primary: 14J45
Secondary: 14E30

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • 2017
Back to Top